Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Neck injury, swollen ear and mouth, taken Ibuprofen. What should I do?

I was breaking up a fight and got punched in my neck on the side very hard, i cant turn it one way. Ii have a headche since this happened its hard to open my mouth to eat and its swollen and so is my ear. My head hurts. I took ibrprfen 600mg and it did nothing. What should i do?this happened 24hours ago. I also have another question im 19 and ive been having horrible leg pains since before i could remember. I was always told they were growing pains. Im not growing anymore and i get them daily. Tylenola not working as well as it used to. What could be wrong with me? Im not overweight . But this happens every 1-2 days its awful! Help:)?!
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist, Oral and Maxillofacial Surgery 's  Response
hello thanks for consulting at hcm..u could have taken a nasty hit to tmj and also the neck muscle,, either ways consult an oral surgeon, get an opg x-ray as soon as possible,and consult with a gen physician for leg pain,hope it
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor